Weekend workshop - Bruno and Bailey

 

Hello experienced dancers!

We are starting a series of weekend workshops with some of our favourite dancing friends, to inspire your dancing and widen your experience.

Bailey is currently dancing and teaching in Seattle, USA. Bruno met Bailey two years ago, in a teacher’s training course in Herräng Dance Camp in Sweden, where they also taught together for the first time.

“I was awed by Bailey’s creativity and her connection with the music and now I am looking forward to teaching with her again :)”

Classes will cover a range of topics, which you can book independently. Below you can find the schedule for the weekend.

Program:

Saturday, 17th of August:
10.45-12.15 Beginner Tap and how to put it into your social dancing
Learn basic tap vocabulary and we will show you how you can implement it into your partner dancing.
Level: Intermediate and above, at least 1 year of dancing
Duration: 1.5h

13.15-14.45 Solo Jazz: Norma Miller’s Trickeration
To honour the recently deceased Queen of Swing, Norma Miller, we will teach you a famous routine that was choreographed by her: Trickeration.
Level: Open level
Duration: 1.5h

15.00-16.30 Charleston Swing Outs
How to swing out to fast music in charleston feeling.
Level: Intermediate and above, at least 1 year of dancing
Duration: 1.5h

Sunday, 18th of August:
11.30-13.30 How to practice swing dancing – topic: Swing Outs
This course should help you to establish good practicing habits and we will show you how you can reach your dancing goals and for example nail those swing outs.
Level: Intermediate and above, at least 1 year of dancing
Duration: 2h
Attention: For this course you need to register with a dedicated partner. Please also bring a camera to be able to film yourself. Spaces are limited to the first 10 couples to sign up.

14.30-15.30 How to be a wonderful dance partner
The title says it all. This course is not about moves, but rather about attitude and some technical advise on how to experience a better connection with your dance partner.
Level: Open level
Duration: 1h

Where: Evangelische St. Thomasgemeinde, Heddernheimer Kirchstraße, Frankfurt am Main, Deutschland

Course fees:
15€/hours
For students only 12€/hour

You can sign up for any of the above courses, as long as the level is right for you. If in doubt our in case of any questions, please contact us.

We are looking forward to seeing you on the dance floor!

Register in the form below.

Workshop Registration Form

Kurs / Course Type

Rolle / Dance role:

Studentenrabatt / Student discount

Bitte lies und stimme folgendem zu / Please read and check the following to sign up with a partner/friend:

Payment Method

AGBs / Terms and Conditions